# SDR SWAA2017110317546

- Difficulty date: October 12, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 143A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON RT FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 500A TO BS 500D.  R&R PLATE IAW DWG.
